MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s comes to the following conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (summary of the customer/reporter): white & blue screen during ventilation with error code.No patient was harmed, the behavior can be replicated.No health impact or consequences were reported.
 
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); hamilton medical ags conclusion: it was reported that a hamilton-c2 ventilator displayed a white / blue screen with an error code during ventilation.The complainant stated that the behavior was reproducible.According to the event description, the appearance of a white / blue screen indicates that ventilation cannot and should not be continued in this condition, as patient parameters are not visible.No additional devices were required and no clinical signs, symptoms, conditions, or health consequences were reported.No further information, including log data or follow¿¿up details, was available.No request for service intervention or onsite inspection was made, and the reporter requested closure of the case.Based on the available information, the most likely root cause was identified as a defective esm board, and replacement of the esm board was recommended.No further information was received, and the current device status remains unknown.Based on the information available, the case is considered closed.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key22076758
Report Number3001421318-2025-00617
Device Sequence Number8766368
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150626(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown